| Model Number |
Mi1200 SYNCHRONY PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user's hearing performance with the device is affected.No date for a revision surgery has been scheduled yet.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode likely caused by minute device mobility is suspected.However, to determine an exact root cause a device investigation of the explanted device is necessary.No date for a revision surgery has been scheduled yet.This is a final report.